Posted by: Jay | 2009-07-31

Problems with erection

I cannot get nor maintain an erection for the past 2 years. Tried mens clinic. no improvement. The size of my penis has reduced drastically. I am diabetic.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

You must be feeling so powerless and less attractive. So few health care providers prepare their patients for the sexuality changes that accompany a disease such as diabetes - and no doubt no one told you that your penis size and shape would change.
A common side effect of diabetes is erectile dysfunction. This is because the disease negatively affects the nerves and inner lining of the penis - the epithelium. This results in poor blood flow. Thus erection problems. Taking a PDE5I , such as Viagra, Levitra, Cialis may not be working for you for a number of reasons. Each one of these drugs is safe and highly effective thus it is not the pill that does not work.
Firstly it really helps to get your blood sugar levels under control. IT is vital to get your entire life style well managed- you should not be carrying extra weight, should be exercising regularly, no alcohol, no smoking.
Then discuss with your specialist which of the three PDE5I's he/she will recommend for you. Then you have to discuss dosage and HOW to take this drug.
If over time you do not get good results with this drug, then injection therapy is highly effective. Your doctor will know all about this.
There really is a way to restore your erections- but you must do it through your doctor and follow advice well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Its in the mind | 2009-10-04

I' ll bet you you will achieve a serious erection if you find yourself about to have it off with a sexy bit of skelm. A lot of erection problems are in the mind Porno movies will also get it astiring. Try it

Reply to Its in the mind
Posted by: BABY | 2009-09-02


Reply to BABY
Posted by: jay | 2009-08-28

Injection therapy has been tried. 100 units and this does nothing.

Reply to jay

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.